MathSciNet Relay Station
MathSciNet bibliographic data
MR1019315 (90j:44008) 44A15 (33A55)
Naylor, D. On an integral transform involving a class of Mathieu functions. SIAM J. Math. Anal. 20 (1989), no. 6, 1500–1513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement